# SDR DALA2018022801278

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 57,965 hours, 22,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY LIGHT AT SEAT ROW 24 DEF INOPERATIVE.  MAINTENANCE FOUND TWO BROKEN WIRES.  REPAIRED IAW WPM 20-10-13/20. OPS CHECKED OK.
